Combinatorics/Number theory
On two congruence conjectures
Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 815-822.

In this paper, we mainly prove a congruence conjecture of M. Apagodu [3] and a supercongruence conjecture of Z.-W. Sun [25].

Nous montrons dans cette Note une congruence conjecturée par M. Apagodu [3] et une supercongruence conjecturée par Z.-W. Sun [25].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2019.11.004
Mao, Guo-Shuai 1; Cao, Zhi-Jian 2

1 Department of Mathematics, Nanjing University of Information Science and Technology, Nanjing 210044, People's Republic of China
2 Department of Mathematics, Nanjing University, Nanjing 210093, People's Republic of China
@article{CRMATH_2019__357_11-12_815_0,
     author = {Mao, Guo-Shuai and Cao, Zhi-Jian},
     title = {On two congruence conjectures},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {815--822},
     publisher = {Elsevier},
     volume = {357},
     number = {11-12},
     year = {2019},
     doi = {10.1016/j.crma.2019.11.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2019.11.004/}
}
TY  - JOUR
AU  - Mao, Guo-Shuai
AU  - Cao, Zhi-Jian
TI  - On two congruence conjectures
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 815
EP  - 822
VL  - 357
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2019.11.004/
DO  - 10.1016/j.crma.2019.11.004
LA  - en
ID  - CRMATH_2019__357_11-12_815_0
ER  - 
%0 Journal Article
%A Mao, Guo-Shuai
%A Cao, Zhi-Jian
%T On two congruence conjectures
%J Comptes Rendus. Mathématique
%D 2019
%P 815-822
%V 357
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2019.11.004/
%R 10.1016/j.crma.2019.11.004
%G en
%F CRMATH_2019__357_11-12_815_0
Mao, Guo-Shuai; Cao, Zhi-Jian. On two congruence conjectures. Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 815-822. doi : 10.1016/j.crma.2019.11.004. http://www.numdam.org/articles/10.1016/j.crma.2019.11.004/

[1] Almkvist, G.; van Enckevort, C.; van Straten, D.; Zudilin, W. Tables of Calabi–Yau equations, 2010 (preprint) | arXiv

[2] Almkvist, G.; van Straten, D.; Zudilin, W. Generalizations of Clausen's formula and algebraic transformations of Calabi–Yau differential equations, Proc. Edinb. Math. Soc., Volume 54 (2011) no. 2, pp. 273-295

[3] Apagodu, M. Elementary proof of congruences involving sum of binomial coefficients, Int. J. Number Theory, Volume 14 (2018), pp. 1547-1557

[4] Bailey, D.; Borwein, J.; Broadhurst, D.; Glasser, M. Elliptic integral evaluations of Bessel moments and applications, J. Phys. A, Volume 41 (2008) (46 p)

[5] Borwein, J.; Nuyens, D.; Straub, A.; Wan, J. Some arithmetic properties of short random walk integrals, Ramanujan J., Volume 26 (2011) no. 1, pp. 109-132

[6] Chan, H.; Chan, S.; Liu, Z. Domb's numbers and Ramanujan-Sato type series for 1/π, Adv. Math., Volume 186 (2004) no. 2, pp. 396-410

[7] Guo, V.J.W. Proof of a supercongruence conjectured by Z.-H. Sun, Integral Transforms Spec. Funct., Volume 25 (2014), pp. 1009-1015

[8] Jarvis, F.; Verrill, H.A. Supercongruences for the Catalan–Larcombe–French numbers, Ramanujan J., Volume 22 (2010), pp. 171-186

[9] Ji, X.-J.; Sun, Z.-H. Congruences for Catalan–Larcombe–French numbers, Publ. Math. (Debr.), Volume 90 (2017), pp. 387-406

[10] Koornwinder, T.H.; Schlosser, M.J. On an identity by Chaundy and Bullard. I, Indag. Math., Volume 19 (2008) no. 2, pp. 239-261

[11] Larcombe, P.; French, D. On the ‘other’ Catalan numbers: a historical formulation re-examined, Congr. Numer., Volume 143 (2000), pp. 33-64

[12] Liu, J.-C. On two conjectural supercongruences of Apagodu and Zeilberger, J. Differ. Equ. Appl., Volume 22 (2016), pp. 1791-1799

[13] Mao, G.-S. Proof of two conjectural supercongruences involving Catalan–Larcombe–French numbers, J. Number Theory, Volume 179 (2017), pp. 88-96

[14] Mao, G.-S.; Pan, H. Supercongruences on some binomial sums involving Lucas sequences, J. Math. Anal. Appl., Volume 448 (2017), pp. 1061-1078

[15] Mao, G.-S.; Sun, Z.-W. Two congruences involving harmonic numbers with applications, Int. J. Number Theory, Volume 12 (2016), pp. 527-539

[16] Mao, G.-S.; Wang, J. On some congruences involving Domb numbers and harmonic numbers, Int. J. Number Theory, Volume 15 (2019) no. 10, pp. 2179-2200 | DOI

[17] Pan, H.; Sun, Z.-W. A combinatorial identity with applications to Catalan numbers, Discrete Math., Volume 306 (2006), pp. 1921-1940

[18] Richmond, L.; Shallit, J. Counting Abelian squares, Electron. J. Comb., Volume 16 (2009) no. 1 (9 p)

[19] Sloane, N. The on-line encyclopedia of integer sequences http://oeis.org (available at)

[20] Sun, Z.-H. Generalized Legendre polynomials and related supercongruences, J. Number Theory, Volume 143 (2014), pp. 293-319

[21] Sun, Z.-H. Congruences for Domb and Almkvist–Zudilin numbers, Integral Transforms Spec. Funct., Volume 26 (2015) no. 8, pp. 642-659

[22] Sun, Z.-H. Congruences for Apéry-like numbers, 2018 | arXiv

[23] Sun, Z.W. Super congruences and Euler numbers, Sci. China Math., Volume 54 (2011) no. 12, pp. 2509-2535

[24] Sun, Z.W. On sums involving products of three binomial coefficients, Acta Arith., Volume 156 (2012), pp. 123-141

[25] Sun, Z.W. Some new series for 1/π and related congruences, J. Nanjing Univ. Math. Biq., Volume 3 (2014), pp. 150-164

[26] Sun, Z.-W.; Tauraso, R. New congruences for central binomial coefficients, Adv. Appl. Math., Volume 45 (2010), pp. 125-148

[27] Sun, Z.-W.; Tauraso, R. On some new congruences for binomial coefficients, Int. J. Number Theory, Volume 7 (2011), pp. 645-662

[28] Sury, B.; Wang, T.-M.; Zhao, F.-Z. Identities involving reciprocals of binomial coefficients, J. Integer Seq., Volume 7 (2004) (Article 04.2.8)

[29] Zagier, D. Integral solutions of Apery-like recurrence equations, Groups and Symmetries: From Neolithic Scots to John McKay, CRM Proc. Lecture Notes, vol. 47, Amer. Math. Soc., Providence, RI, USA, 2009, pp. 349-366

Cited by Sources: